# SDR SWAA2014090931695

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 6,804 hours, 2,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  INSTALLED SLIDE IAW MT.
